Vol. 6, No. 8, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Galois representations associated with unitary groups over $\mathbb Q$

Christopher Skinner

Vol. 6 (2012), No. 8, 1697–1717
Abstract

We show that a cuspidal automorphic representation π = π of a unitary similitude group GU(a,b) with archimedean component π in a regular discrete series has an associated (a + b)-dimensional p-adic Galois representation with Frobenius eigenvalues given by the local base change parameters for all primes such that π and GU(a,b) are unramified.

Keywords
Galois representations, unitary groups, automorphic representations
Mathematical Subject Classification 2010
Primary: 11F80
Secondary: 11F70, 11F66
Milestones
Received: 31 March 2011
Accepted: 21 July 2011
Published: 14 December 2012
Authors
Christopher Skinner
Department of Mathematics
Princeton University
Fine Hall
Washington Road
Princeton, NJ 08544-1000
United States